Accessibility navigation


A gravity-wave induced quasi-biennial oscillation in a three-dimensional mechanistic model

Lawrence, B. N. (2001) A gravity-wave induced quasi-biennial oscillation in a three-dimensional mechanistic model. Quarterly Journal of the Royal Meteorological Society, 127 (576). pp. 2005-2021. ISSN 1477-870X

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

To link to this item DOI: 10.1256/smsqj.57607


Item Type:Article
Refereed:Yes
Divisions:No Reading authors. Back catalogue items
Faculty of Science > School of Mathematical, Physical and Computational Sciences > NCAS
Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Meteorology
ID Code:27823
Publisher:Royal Meteorological Society

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation